Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 429-434
http://dx.doi.org/10.1155/S0161171289000529

*—Inductive limits and partition of unity

Department of Mathematics, Rhodes University, Grahamstown 6140, South Africa

Received 16 November 1987; Revised 22 September 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Murali, “*—Inductive limits and partition of unity,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 429-434, 1989. doi:10.1155/S0161171289000529